# SDR DALA1016479001

- Difficulty date: July 2, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 VERTICAL STAB LOWER LT SKIN PANEL CRACKED AT LOWER AFT CORNER OF PANEL.  CUT OUT REPAIR SKIN PANEL IAW SRM 55-01 FIG 2 55-32-0 (DLM88101838).
